Oscillation of second order nonlinear delay difference equations
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 489-501
Published online September 1, 2003
S. H. Saker
Mansoura University
Abstract : In this paper we shall consider the nonlinear delay difference
equation
\[
\Delta (p_{n}\Delta x_{n})+q_{n}f(x_{n-\sigma })=0,\qquad n=0,1,2,\ldots%
\]
when $\sum\limits_{n=n_{0}}^{\infty }\frac{1}{p_{n}}<\infty $. We
will establish some sufficient conditions which guarantee that
every solution is oscillatory or converges to zero.
Keywords : oscillation, nonlinear delay difference equations
MSC numbers : 39A10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd